# SDR ASAA2017031720210

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,329 hours, 9,539 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Both
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND ROLLOUT BOTH FMC WENT OFFLINE. BOTH MCDU DISPLAYED NO FMC SELECTION OPTION, RNP WENT TO 9.8 NM.  ACFT GROUNDED. FMC BITE CHECK FOUND NUISANCE ERROR DURING LANDING,TAXI, BOTH FMC OPS NORMAL. ACFT OK FOR SERVICE, IAW AMM 34-61-00-860-801.
